# SDR 06FDEA04235

- Difficulty date: December 12, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 14,456 hours, 7,691 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: D58522
- Condition: Broken
- Location: Mlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

TOOK OFF OUT OF KBUR ON RWY 15 AFTER T/O COULD NOT GET LDG TO RETRACT.  NR 1 GEAR POSITION DEACT ALREADY INOP AND DEFERRED.  REQUESTED TO DIVERT TO LAX.  REMOVED LT BOGIE BEAM PROXIMITY SWITCHES FOUND SUPPORT BRACKET BROKEN IPC 32-14-64-06 ITEM NR 10.  REMOVED AND REPLACED RT BOGIE PROXIMITY SENSORS IAW MM 32-00-00-4.  GEAR SWING AND OPS CHECK IN WORK THIS WILL     CLOSE THE MX ACTION.
